# SDR 2006FA0000428

- Difficulty date: April 21, 2006
- Submitted: May 4, 2006
- Operation: General aviation
- Aircraft: N325OP
- Make and model: Rolsch LS3A
- Aircraft serial: 3350
- Engine: Ge CF680
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 273T411B1
- Part serial: 00807
- Condition: Cracked
- Location: Nlg
- Component: Piston Rod
- Component part number: 273T41131
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG RETRACT ACTUATOR WAS RECEIVED WITH THE PISTON ROD CRACKED.  3 CRACKS RUN AROUND THE CIRCUMFERENCE OF THE ROD AT THE THREADED END.  CRACKS RUN ABOUT 95 PERCENT AROUND ROD BUT DO NOT CONNECT (RUN IN A SPIRAL) CORROSION FOUND ON INTERIOR THREADS.  CORROSION APPEARS TO BE IN CRACK.  (K)
